# SDR 2006UALA00352

- Difficulty date: February 28, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 38,176 hours, 27,871 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM CORRODED AROUND NUT CLIP HOLES BS 986.5 RBL 23-45 WL 208.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, INSTALLED REPAIR REF MM 53-10-95.
